# SDR WX0A070927

- Difficulty date: August 26, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MID CARGO PIT LEFT CUSP WEB PREVIOUS REPAIR HAS UNBUCKED RIVETS AND OPEN FASTENERS HOLES STA 693 AND 712. REPAIRED CUSP WEB IAW MD80 SRM 51-30-01 AND BOEING DWG SG09530019.  INSTALLED NEW SECTION OF WEB 993053849 FROM STA 674-712.
